# SDR SWAA2016021949225

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 77,635 hours, 65,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
